# SDR USAA2012073100018

- Difficulty date: July 10, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SILL FITTING BETWEEN FR16 TO FR20, S23L.  REPLACED SILL FITTING BETWEEN FR16 TO FR20, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53110339.
